# SDR VNAA202304181112

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 18,554 hours, 16,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT DAYTON INTERNATIONAL AIRPORT (DAY), MAINTENANCE REPORTS LIGHTNING STRIKE BURN DAMAGE IN QTY 6 RIVETS AT THE SPLICE JOINT BETWEEN THE LH UPPER (CC670-33101-5) AND MID (CC670-33102-3) SKIN PANELS. MX REPORTS DAMAGE IS IN THE RIVETS ONLY AND THE SKIN DOES NOT APPEAR TO BE DAMAGED. / COMPLETED PERMANENT REPAIR OF RIVET LIGHTENING STRIKE DAMAGE IAW EA 23-C9-53-0228 REV. B.
